# SDR CA110107001

- Difficulty date: January 4, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 7,976 hours
- Engine: Ge CFM567B24
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Part number: 69782143
- Condition: Failed
- Location: Mlg
- Part time: 11,650 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL370 THE CABIN ALTITUDE WARNING AND OVERSPEED CLACKER HORNS BOTH SOUNDED CONTINUOUSLY.  LANDING GEAR WARNING AURAL C/B WAS PULLED.  OVERSPEED CLACKER STILL SOUNDED FOR 15 MIN THEN WENT SILENT.  CARRIED OUT TROUBLESHOOTING PER FIM 31-51-TASK 803, FIM 31-51 TASK 821-822, FIM 34-21 TASK 80, FIM 34-16 TASK 801, AND AURAL WARNING SYSTEM TEST PER AMM 31-51-00 NO FAULTS NOTED IAW CARS 571.11.  REPLACED AURAL WARNING MODULE PER AMM 31-51-04, BITE TEST AND SYSTEM TEST PER AMM 31-51-04 OPS CHECK NORMAL IAW CARS 571.11 PN OFF 69-78214-3 SN OFF D03459, TURN BACK PRIOR TO ETOPS SECTOR DUE TO NON-CANCELLABLE TAKEOFF WARNING OR CABIN ALT WARNING HORN.  ACCORDING TO CREW, CABIN ALT OR TO WARN HORN SOUNDED ONCE ESTABLISHED IN CRUISE (DID NOT COMMENCE WHEN FLAPS RETRACTED).  CREW INDEPENDENTLY ELECTED TO PULL AURAL WARNING CB TO SILENCE ALARM, IT WAS THEN NOTED AS WELL THAT THE OVERSPEED CLACKER WAS SOUNDING TOO (4 BREAKERS POWER THE AURAL WARN MODULE).  AFTER 15 MIN THE OVERSPEED CLACKER SILENCED ON ITS OWN.  PSEU AND AURAL WARN MODULE BITE HAD NO FAULTS STORED OR ACTIVE.  FIM TASK FOR FALSE CABIN ALT/TO WARN CARRIED OUT WITH NO FAULTS THE ACMS CARD HAS BEEN PULLED AND SENT FOR REVIEW.  TECH LOOKED AT THE ACMS DATA AND IT DOES SHOW THE TO WARNING HORN AS ON, BUT NO OTHER STRANGENESS.
